MAUDE Adverse Event Report: SYNTHES GMBH 4.0MM ADJUSTABLE CLAMP FOR DISTAL RADIUS FIXATOR; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

SYNTHES GMBH 4.0MM ADJUSTABLE CLAMP FOR DISTAL RADIUS FIXATOR; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 390.051
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date in 2024, the screw came off of the clamp.This report is for a 4.0mm adjustable clamp for distal radius fixator.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11: additional narrative: added: b14: (to capture dhr).Investigation summary: product was not returned.Based on the information available, it has been determined, that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post-market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history review (dhr): part: 390.051, lot#: 247p610, manufacturing site: werk selzach, supplier: (b)(4), release to warehouse date: 18 jun 2011, expiration date: na.A manufacturing record evaluation was performed, for the finished article lot and no non-conformances were identified.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.0MM ADJUSTABLE CLAMP FOR DISTAL RADIUS FIXATOR
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20237370
Report Number8030965-2024-11640
Device Sequence Number18183524
Product Code KTT
UDI-Device Identifier07611819766457
UDI-Public(01)07611819766457(10)247P610
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K090658
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number390.051
Device Lot Number247P610
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/04/2024
Supplement Date Received by Manufacturer11/13/2024
Initial Report FDA Received Date09/17/2024
Supplement Report FDA Received Date11/15/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/18/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown